# SDR AALA202205171377

- Difficulty date: April 29, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N995NN
- Make and model: Boeing 737
- Aircraft serial: 31245
- Aircraft time: 16,874 hours, 6,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WINDOW LIGHTING AT LEFT OVERWING EXIT AFT LEFT OVERWING EMERGENCY EXIT LIGHT FLICKERING. **SUPPLEMENTAL REPORT FOR AALA202205041377: REMOVED AND REPLACED AFT LEFT EMERGENCY EXIT WINDOW LIGHT ASSEMBLY PER AMM 33-21-00** (CLOSED)
